| Model Number |
111653 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Patient underwent tha.Checkpoint screw was removed and found to be broken.Surgeon thought remaining was not a big issue, so finished operation without retrieving broken piece.Broken piece remained in patient.
Additional Manufacturer Narrative
Reported event: patient underwent tha.Checkpoint screw was removed and found to be broken.Surgeon thought remaining was not a big issue, so finished operation without retrieving broken piece.Broken piece remained in patient.Product evaluation and results: product inspection was not performed as product was not returned for inspection.Product history review: review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 05/23/2019.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 111653, l/n w63703-1 shows no additional complaints related to the failure in this investigation.Conclusions: the failure mode could not be confirmed as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
Event or Problem Description